MathSciNet Relay Station
MathSciNet bibliographic data
MR543335 (80h:57006) 57M25
Goldsmith, Deborah L. Concordance implies homotopy for classical links in $M\sp{3}$. Comment. Math. Helv. 54 (1979), no. 3, 347–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement